PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Combinatorial aspects of the sequence of Milnor numbers of deformations

Volume 108 / 2016

Maria Michalska, Justyna Walewska Banach Center Publications 108 (2016), 191-200 MSC: Primary 14B07; Secondary 11A55, 14N10. DOI: 10.4064/bc108-0-15

Abstract

We use combinatorics to describe the topology of a singular irreducible plane curve germ $f=0$ under small perturbation of parameters.

Authors

  • Maria MichalskaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Justyna WalewskaFaculty of Mathematics and Computer Science
    University of Łódź
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image